Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

9 months back I consulted a doctor due to chest pain and doctor told me that some Koch's are there on right upper lobe of lugs, and then Dr. Prescribed TB medicines but I do not have TB symptoms, I used those medicine only one month then I stopped it after 4 months again chest pain was started again went to Dr. Again CT scan and same report, prescribed medicine now I am using those from 2 months, when I am using those medicine gas forming in stomach and again chest burning and paining so that again went to Dr. He prescribed one pill for gas but gas result is not efficient. My doubts are: 1. Is due to gas chest paining and burning or else? 2. Now I am using TB medicine in this period is TB effects other area even though I using medicines? 3. Cough movement coming but cough not coning and little itching in treat why? 4 is TB permanently curable or again effects after some years even I am fit?

1 Doctor Answered
9 months back I consulted a doctor due to chest pain and ...
Mostly curable with right medication for proper duration. Tb medicine can cause gas. Gas can also cause retrosternal chest pain or burning. Irritation intrachea can be due to tb.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.